# SDR YENA2025112801125

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 68,841 hours, 24,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#87, ALB-FLL. "DURING DESCENT AT 600FT MILD TO MEDIUM DIRTY SOCKS ODOR; PLEASE REF LOG PAGE # 4523813, ITEM # 1 (IDENTIFIED THE APU AS THE CAUSE OF THE ODOR IRW TSM 05-50-00-810-831-A. PERFORMED A LEVEL A DECOMTAMINATION OF THE ECS IRW AMM 21-0000-615-802. BOTH COCKPIT AND CABIN HAS NO ODOR @ THIS TIME. A/C O.K TO CONT SERVICE.) AC OK TO CONT SVCE.
